International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 14, Pages 2217-2226
Nonextendibility of -triples of the form
Department of Mathematics, Faculty of Civil Engineering, University of Zagreb, Fra
Andrije Kačića-Miošića 26, Zagreb 10000, Croatia
Received 4 March 2005; Revised 21 June 2005
Copyright © 2005 Alan Filipin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove that there do not exist different positive integers
such that the product of any two distinct elements of the
diminished by 1 is a perfect square.